Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 106267, 8 pages
http://dx.doi.org/10.1155/2014/106267
Research Article

Remarks on the Unimodular Fourier Multipliers on α-Modulation Spaces

1Department of Mathematics, Zhejiang University, Hangzhou 310027, China
2Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
3Department of Mathematics, Xiamen University, Xiamen 361005, China

Received 15 April 2014; Revised 28 June 2014; Accepted 28 June 2014; Published 17 July 2014

Academic Editor: Yuri Latushkin

Copyright © 2014 Guoping Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Guoping Zhao, Jiecheng Chen, Dashan Fan, and Weichao Guo, “Unimodular Fourier multipliers on homogeneous Besov spaces,” Journal of Mathematical Analysis and Applications, 2014. View at Publisher · View at Google Scholar
  • Weichao Guo, Dashan Fan, Huoxiong Wu, and Guoping Zhao, “Sharpness of Complex Interpolation on $$\alpha $$ α -Modulation Spaces,” Journal of Fourier Analysis and Applications, 2015. View at Publisher · View at Google Scholar
  • Guoping Zhao, Jiecheng Chen, Dashan Fan, and Weichao Guo, “Sharp estimates of unimodular multipliers on frequency decomposition spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 142, pp. 26–47, 2016. View at Publisher · View at Google Scholar